Alert archive / New Jersey / Small Craft Advisories in 2019
Small Craft Advisory 43, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Apr 12, 2019, 12:12 AM EDT. It took effect at Apr 12, 2019, 1:55 PM EDT. It was in force for 31 hr.
The area
The counties it named.
The facts
- Issued
- Apr 12, 2019, 12:12 AM EDT (04:12 UTC)
- In effect from
- Apr 12, 2019, 1:55 PM EDT
- Expired
- Apr 13, 2019, 9:21 PM EDT
- In force
- 31 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
414 WHUS71 KPHI 120412 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 1212 AM EDT Fri Apr 12 2019 ANZ450>455-121700- /O.NEW.KPHI.SC.Y.0043.190412T2000Z-190413T1000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1212 AM EDT Fri Apr 12 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM EDT SATURDAY... The National Weather Service in Mount Holly has issued a Small Craft Advisory, which is in effect from 4 PM this afternoon to 6 AM EDT Saturday. * WINDS AND SEAS...South winds 15 to 20 kt with gusts up to 30 kt. Seas 4 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ430-431-121700- /O.NEW.KPHI.SC.Y.0043.190412T2000Z-190413T1000Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 1212 AM EDT Fri Apr 12 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM EDT SATURDAY... The National Weather Service in Mount Holly has issued a Small Craft Advisory, which is in effect from 4 PM this afternoon to 6 AM EDT Saturday. * WINDS AND SEAS...South winds 10 to 20 kt with gusts up to 25 kt. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ MPS
7 follow-up statements
113 WHUS71 KPHI 120727 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 327 AM EDT Fri Apr 12 2019 ANZ450>455-122200- /O.EXT.KPHI.SC.Y.0043.190412T2000Z-190413T2200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 327 AM EDT Fri Apr 12 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 PM EDT SATURDAY... * WINDS AND SEAS...South winds 15 to 20 kt with gusts up to 25 kt. Seas 4 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ430-431-122200- /O.CON.KPHI.SC.Y.0043.190412T2000Z-190413T1000Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 327 AM EDT Fri Apr 12 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM EDT SATURDAY... * WINDS AND SEAS...South winds 10 to 20 kt with gusts up to 25 kt. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ MPS
492 WHUS71 KPHI 121755 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 155 PM EDT Fri Apr 12 2019 ANZ450>455-130700- /O.EXT.KPHI.SC.Y.0043.190412T1755Z-190413T2200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 155 PM EDT Fri Apr 12 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT SATURDAY... * WINDS AND SEAS...South winds 15 to 20 kt with gusts up to 25 kt. Seas 4 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ430-431-130700- /O.EXT.KPHI.SC.Y.0043.190412T1755Z-190413T1000Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 155 PM EDT Fri Apr 12 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT SATURDAY... * WINDS AND SEAS...South winds 10 to 20 kt with gusts up to 25 kt. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
807 WHUS71 KPHI 130419 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 1219 AM EDT Sat Apr 13 2019 ANZ450>455-132200- /O.CON.KPHI.SC.Y.0043.000000T0000Z-190413T2200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1219 AM EDT Sat Apr 13 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS AND SEAS...South winds 10 to 20 kt with gusts up to 30 kt. Seas 4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ430-431-131000- /O.CON.KPHI.SC.Y.0043.000000T0000Z-190413T1000Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 1219 AM EDT Sat Apr 13 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... * WINDS AND SEAS...South winds 15 to 20 kt with gusts up to 30 kt. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
907 WHUS71 KPHI 130952 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 552 AM EDT Sat Apr 13 2019 ANZ430-431-131100- /O.EXP.KPHI.SC.Y.0043.000000T0000Z-190413T1000Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 552 AM EDT Sat Apr 13 2019 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 AM EDT EARLY THIS MORNING... Winds have fallen below advisory levels, and are expected to remain below Small Craft Advisory levels for the remainder of the day. Therefore the Small Craft Advisory will be allowed to expire. $$ ANZ450>455-132200- /O.CON.KPHI.SC.Y.0043.000000T0000Z-190413T2200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 552 AM EDT Sat Apr 13 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS AND SEAS...Southwest winds 10 to 15 kt with gusts up to 25 kt. Seas 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
501 WHUS71 KPHI 131830 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 230 PM EDT Sat Apr 13 2019 ANZ450>455-132200- /O.CON.KPHI.SC.Y.0043.000000T0000Z-190413T2200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 230 PM EDT Sat Apr 13 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS AND SEAS...South winds 10 to 15 kt. Seas 4 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
432 WHUS71 KPHI 132144 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 544 PM EDT Sat Apr 13 2019 ANZ454-455-132245- /O.CAN.KPHI.SC.Y.0043.000000T0000Z-190413T2200Z/ Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 544 PM EDT Sat Apr 13 2019 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Mount Holly has cancelled the Small Craft Advisory. Seas adjacent to the Delaware coast and lower Delaware Bay have subsided below 5 feet, so the Small Craft Advisory has been cancelled for those areas. Another Small Craft Advisory will likely be issued later this evening for later Sunday into Monday. $$ ANZ450>453-140200- /O.EXT.KPHI.SC.Y.0043.000000T0000Z-190414T0200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 544 PM EDT Sat Apr 13 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WINDS AND SEAS...South winds 10 to 15 kt. Seas 4 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
950 WHUS71 KPHI 140121 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 921 PM EDT Sat Apr 13 2019 ANZ450>453-141300- /O.CAN.KPHI.SC.Y.0043.000000T0000Z-190414T0200Z/ /O.NEW.KPHI.MF.Y.0004.190414T0121Z-190414T1300Z/ /O.NEW.KPHI.SC.Y.0044.190414T2000Z-190415T1200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 921 PM EDT Sat Apr 13 2019 ...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM EDT SUNDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM SUNDAY TO 8 AM EDT MONDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Mount Holly has issued a Dense Fog Advisory, which is in effect until 9 AM EDT Sunday. A Small Craft Advisory has also been issued. This Small Craft Advisory is in effect from 4 PM Sunday to 8 AM EDT Monday. The Small Craft Advisory previously in effect through 10 PM Saturday evening has been cancelled. * WINDS AND SEAS...South winds 15 to 25 kt with gusts up to 30 kt. Seas 4 to 7 feet. * VISIBILITY...One quarter to one half mile at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Dense Fog Advisory means visibilities will frequently be reduced to less than one mile. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ431-454-455-141300- /O.NEW.KPHI.MF.Y.0004.190414T0121Z-190414T1300Z/ /O.NEW.KPHI.SC.Y.0044.190414T2000Z-190415T1200Z/ Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 921 PM EDT Sat Apr 13 2019 ...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM EDT SUNDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM SUNDAY TO 8 AM EDT MONDAY... The National Weather Service in Mount Holly has issued a Dense Fog Advisory, which is in effect until 9 AM EDT Sunday. A Small Craft Advisory has also been issued. This Small Craft Advisory is in effect from 4 PM Sunday to 8 AM EDT Monday. * WINDS AND SEAS...South winds 15 to 25 kt with gusts up to 30 kt. Seas 4 to 7 feet. * VISIBILITY...One quarter to one half mile at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Dense Fog Advisory means visibilities will frequently be reduced to less than one mile. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ430-141300- /O.NEW.KPHI.SC.Y.0044.190414T2000Z-190415T1200Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- 921 PM EDT Sat Apr 13 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM SUNDAY TO 8 AM EDT MONDAY... The National Weather Service in Mount Holly has issued a Small Craft Advisory, which is in effect from 4 PM Sunday to 8 AM EDT Monday. * WINDS AND SEAS...South winds 10 to 20 kt with gusts up to 25 kt. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Apr 11, 9:38 PM EDT, 2 hours 34 minutes earlier.
Area forecast discussion, Apr 11, 9:38 PM EDT, 2 hours 34 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 938 PM EDT Thu Apr 11 2019 .SYNOPSIS... High pressure will remain offshore tonight. Low pressure over the Midwest lifts into the Great Lakes on Friday, and a warm front lifts across our region late Friday. A cold front then follows on Friday night as the low passes well north of our region. Another storm system will affect the Mid-Atlantic and Northeast late in the weekend and for the start of next week. High pressure returns for next Tuesday and Wednesday. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... Surface high pressure will remain centered to our northeast tonight. Meanwhile, a warm front to our south is anticipated to remain there through the night. An east to southeast surface flow will remain in place through the night and this will bring an increase to the low- level moisture northward with time. As of this writing, surface dew points are still in the 20s across the northern areas. The flow veers with height and with low pressure in the Midwest a strong low- level southerly jet will continue to move up the Ohio Valley region and into the eastern Great Lakes through the overnight. This will result in strong low-level warm air advection, however the main axis of this is forecast to remain to our west. This warm air advection however will strengthen a low-level inversion in our area and with increasing moisture beneath it, low clouds are already developing and this is expected to expand especially after midnight. Some drizzle/fog may occur especially nearest daybreak, especially across the upslope areas of eastern Pennsylvania and northern New Jersey, as the low-level moisture pools more near and beneath the inversion. However, much of the moisture may end up going into stratus development. For the 930 PM update, made some adjustments to the temperature, dew point and wind grids to account for the latest conditions and trends. Cloud cover was adjusted upward across much of the area based on satellite imagery and surface observation trends. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/... A warm front will gradually track north during Friday and enter at least the southern parts of our area. While there is strengthening southerly low-level flow, the combination of the time of year and the parent surface low tracking so far to our west, it may be difficult for the warm front to push north. However, during the day if the boundary layer can become mixed enough this may help to push the warm front farther to the north. If a strong low-level inversion holds in stratus longer, that could however delay the northward progression of the warm front. As of now, we bring the main warm front into our southern areas. Low clouds along with some fog and/or drizzle should be around to start the day for much of the area. As the boundary layer warms, some improvement should take place overall, however some showers will start to arrive from the west by late afternoon. PoPs are in the higher chance range in the afternoon across the western areas, then decrease eastward. Temperatures will be affected by the warm front, and instead of a gradual transition from north to south it could be more abrupt then depicted. As of now we have highs in the upper 50s across our northern zones and low/mid 70s south. Southerly winds will increase in the afternoon with gusts up to 30 mph, especially south of the warm front as deeper mixing will occur where the boundary layer is warmer. The deep southerly flow will be advecting dew points in the 50s northward, and this moving over the chilly ocean waters may result in some fog along the coast. The amount of mixing however may be sufficient enough to limit this potential. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... Friday night through Sunday... Low pressure will continue to advance northward through Ontario and Quebec Friday night dragging a cold front eastward into eastern PA. Expect widespread showers with at least some embedded storms to move eastward into the CWA through Friday evening and continue overnight. We have growing concerns that there could be some very heavy rainfall as this occurs...especially over eastern PA. Forecast models depicting several hundred j/kg of elevated CAPE with PWATS around 1.5 inches which is above the 90th percentile for this time of year. There will also be some right jet entrance dynamics at play and with flow oriented parallel to front this will be favorable for a training pattern of showers/storms. So this all said, expect at least locally heavy rainfall with the potential for urban and small stream type flooding. Aformentioned front gets hung up over the area Saturday. However as shortwave energy passes off to the east there won't be any real forcing at play. Also, mid levels will tend to dry out somewhat from north to south. For this reason, expect Friday night's showers/storms to be quickly moving out early Saturday morning with only some scattered to isolated showers/storms developing in the afternoon, mainly S/E of the I-95 corridor. Tricky forecast for Saturday night and Sunday as one low departs over eastern Canada while the next one takes shape and moves from Texas north and east into the Ohio Valley. The challenge will be placement of the associated frontal boundary during this period with models diverging on these details. The NAM pushes the front south of the area through Saturday night and keeps it south through Sunday which would bring mainly dry weather during this period. Meanwhile, the GFS keeps front hung up over the area Saturday night and then lifts it north of us as a warm front Sunday. This solution would tend to keep at least scattered showers/storms around during this period...especially for overnight Saturday night and again for Sunday afternoon. GEM Global and ECMWF depict solutions between the two extremes of the NAM and GFS. Given the uncertainty, we didn't stray too far from the previous forecast and generally keep low chances for showers in the forecast Saturday night with POPs slowly ramping up through Sunday. Best chance for more widespread showers/storms looks to be late Sunday as daytime heating is maximized. Sunday night through Thursday... The main concern during this period will be large, moisture laden low pressure system as it moves from Ohio late Sunday north and east across PA and upstate NY reaching eastern New England by late Monday. This will push a strong cold front across the area Sunday night into early Monday that may bring multiple hazardous weather threats. In terms of the details, showers and storms look to become more organized and widespread across the area through Sunday evening as cold front approaches. Early indications are deep layer shear could be in the 50-70 knot range with PWATS approaching 1.7 inches and ML Capes of a least a few hundred j/kg....this all occuring with strong deep layer forcing as low deepens and upper level trough becomes negatively tilted. Thus, think both heavy rainfall along with severe weather may be a concern. Again, this is still several days away and a lot can change between now and then with details that still need to be ironed out but indications are this could be an impactful system. Limiting factor is timing...overnight timing of frontal passage generally not as favorable for severe weather due to lack of heating. Rain/showers continue into Monday morning with the steadiest/heaviest precip likely moving out by midday behind the cold front. Gusty and drier conditions should follow for the afternoon. Heading into the middle of next week, fair, quieter weather should dominate as high pressure moves back in. && .AVIATION /02Z FRIDAY THROUGH TUESDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Tonight...Areas of MVFR ceilings expanding to all terminals through about 05z, then lowering to IFR overnight. Some drizzle and fog should develop overnight with some MVFR visibilities, especially near and west of TTN, PNE/PHL and ILG. East to southeast winds less than 10 knots. Friday...MVFR/IFR with low clouds and some fog/drizzle, then most terminals should improve to low VFR from about late morning on. Some showers developing later in the afternoon especially for ABE and RDG. East-southeast winds becoming south and increasing to around 15 knots with gusts to 20-30 knots, and the strongest winds will depend on the northward progression of a warm front. Lower confidence regarding improving ceilings and surface wind speeds especially gusts. OUTLOOK... Friday night...Restrictions likely with showers and some embedded storms. South winds 10-15 knots. Saturday...Overall, VFR conditions. Scattered SHRA possible with isolated TSRA in the afternoon mainly for KILG/KMIV/KACY. SW winds 10 kt or less. Saturday night...Sub-VFR possible in fog/stratus. LGT/VRB winds. Sunday...Overall, VFR. SHRA/scattered TSRA developing late. South winds 10 kt or less. Sunday night/Monday...SHRA/scattered TSRA/patchy fog Sunday night/Monday morning. VFR Monday afternoon. South winds 10 kt or less Sunday night, becoming west 15 kt with gusts up to 20 kt Monday afternoon. Monday night / Tuesday...VFR. && .MARINE... Tonight...The conditions are anticipated to remain below Small Craft Advisory criteria under an east to southeast wind. Friday...Marginal Small Craft Advisory conditions develop later in the afternoon as southerly winds increase. Much warmer air will be moving in with a warm front, therefore mixing should be reduced at least some. Will hold off on headlines at this time as confidence is not high with onset and it looks generally marginal. Dew points in the 50s are forecast to advect in over the chilly waters and this may result in fog and/or stratus development, however the increasing southerly flow may lessen this. OUTLOOK... Friday night through Saturday...Marginal SCA conditions likely along with some showers and possible storms. Saturday night...Lingering SCA conditions possible with rough seas on the ocean waters. Sunday...Sub-SCA conditions. Sunday night through Monday...Showers and scattered thunderstorms. SCA conditions developing Sunday night and continuing through Monday. Monday night through Tuesday...SCA conditions likely persisting in W/NW flow behind system. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Fitzsimmons Near Term...Gorse Short Term...Gorse/Kruzdlo Long Term...Fitzsimmons Aviation...Fitzsimmons/Gorse Marine...Fitzsimmons/Gorse/Kruzdlo
Hazardous weather outlook, Apr 11, 9:30 PM EDT, 2 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 930 PM EDT Thu Apr 11 2019 DEZ001-MDZ008-NJZ001-007>010-012-015>019-PAZ054-055-060>062-070-071- 101>106-130130- New Castle-Cecil-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex- Mercer-Salem-Gloucester-Camden-Northwestern Burlington-Carbon-Monroe- Berks-Lehigh-Northampton-Delaware-Philadelphia-Western Chester- Eastern Chester-Western Montgomery-Eastern Montgomery-Upper Bucks- Lower Bucks- 930 PM EDT Thu Apr 11 2019 This Hazardous Weather Outlook is for northern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. The probability of widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Rain showers with embedded thunderstorms will affect the area Friday night into early Saturday. It is possible these showers produce locally heavy rainfall resulting in some urban and small stream flooding. A stronger system looks to affect the area late Sunday into early Monday bringing additional heavy showers and thunderstorms along with the potential for flooding. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ002>004-MDZ012-015-019-020-NJZ013-014-020>027-130130- Kent-Inland Sussex-Delaware Beaches-Kent MD-Queen Annes-Talbot- Caroline-Western Monmouth-Eastern Monmouth-Ocean-Cumberland-Atlantic- Cape May-Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington- 930 PM EDT Thu Apr 11 2019 This Hazardous Weather Outlook is for central Delaware, southern Delaware, northeast Maryland, central New Jersey and southern New Jersey. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-130130- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 930 PM EDT Thu Apr 11 2019 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
Nearby
Small Craft Advisories in New Jersey, 2019Every small craft advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.